# SDR P5CA9500371

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Strip
- Condition: Cracked
- Location: Horiz Stab Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER TRAILING EDGE STRIP CRACKED BETWEEN NAV LIGHT AND ELEVATOR.  REPAIRED PER BOEING SRM 51-40-04.
